# SDR SWAA093591

- Difficulty date: June 2, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 16,808 hours, 9,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
